Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Elegant Continued Fraction for π

L. J. Lange
The American Mathematical Monthly
Vol. 106, No. 5 (May, 1999), pp. 456-458
DOI: 10.2307/2589152
Stable URL: http://www.jstor.org/stable/2589152
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
An Elegant Continued Fraction for π
Preview not available

Page Thumbnails

  • Thumbnail: Page 
456
    456
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458